# SDR MASA200400713

- Difficulty date: December 20, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 10,161 hours, 9,226 cycles
- Engine: Allsn AE3007A
- Engine time: 5,859 hours, 5,623 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 5,859 hours, 5,623 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ASH 2760 CAE TO CLT.  SHUT DOWN NR 1 ENGINE DUE TO LOSS OF OIL PRESSURE.  MAINTENANCE TROUBLESHOT AND REPLACED MAGNETIC CARBON SEAL ON THE NR 1 ENGINE.  OPS CHECKED GOOD.
